# SDR ZW0A0100402

- Difficulty date: April 16, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,291 hours, 28,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT THE RT TIE DOWN TRACK WAS CORRODED AT STA 1117 TO 1155.  REMOVED AND REPLACED TIE DOWN TRACK AS REQUIRED PER SPM 6-70-01.  TREATED, PRIMED, AND PAINTED PER SRM 51-10-3.  INSTALLED FASTENERS PER SRM 51-30-1 AND 51-30-02.
